Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: akathisia and benadryl

Posted by linkadge on August 24, 2009, at 20:33:29

In reply to Re: akathisia and benadryl emmanuel98, posted by yxibow on August 24, 2009, at 0:10:53

Be very cautious with the combination of benadryl and an MAOI. Benadryl has serotonin reuptake inhibiting properties. See if you can get some cogentin. Dimenhydrenate (Gravol) may also work.

Linkadge


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:913753
URL: http://www.dr-bob.org/babble/20090818/msgs/913919.html